淡江大學機構典藏:Item 987654321/77282
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59688/92958 (64%)
造访人次 : 826178      在线人数 : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/77282


    题名: The economic lot size of the integrated vendor-buyer inventory system derived without derivatives : A simple derivation
    作者: Teng, Jinn-tsair;Cárdenas-Barrón Leopoldo Eduardo;Lou, Kuo-ren
    贡献者: 淡江大學管理科學學系
    关键词: Integrated production inventory model;Economic order/production quantity;Arithmetic mean;Geometric mean;Without derivatives
    日期: 2011-02-15
    上传时间: 2012-06-14 10:31:52 (UTC+8)
    出版者: Philadelphia: Elsevier Inc.
    摘要: In this paper, we first complement an inappropriate mathematical error on the total cost in two previous published research papers in inventory field. Then an arithmetic–geometric inequality method is proposed not only to simplify the algebraic method of completing prefect squares, but also to complement their shortcomings. In addition, we also provide a closed-form optimal solution to the integrated vendor–buyer inventory system without using complex derivatives. Finally, the proposed method seems to be easy-to-understand and simple-to-apply by individuals who are not familiar with differential calculus.
    關聯: Applied Mathematics and Computation 217(12), pp.5972-5977
    DOI: 10.1016/j.amc.2010.12.018
    显示于类别:[管理科學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0096-3003_217(12)p5972-5977.pdf186KbAdobe PDF248检视/开启
    0096-3003_217(12)p5972-5977.pdf186KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈